VOL. 49 · NO. 4 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 49 (4), (2019)
No abstract available
Articles
N. Anghel
Rocky Mountain J. Math. 49 (4), 1049-1062, (2019) DOI: 10.1216/RMJ-2019-49-4-1049
KEYWORDS: entire functions, Zeros, polynomials, finite rank, Finite order, Viete's relations, spectrum, resolvent, 30D20, 47A10
Andriy Bandura, Oleh Skaskiv
Rocky Mountain J. Math. 49 (4), 1063-1092, (2019) DOI: 10.1216/RMJ-2019-49-4-1063
KEYWORDS: Analytic function, unit ball, bounded $L$-index in direction, growth estimates, partial differential equation, several complex variables, 32A10‎, 32A17, 35B08
Andrew Corbett
Rocky Mountain J. Math. 49 (4), 1093-1110, (2019) DOI: 10.1216/RMJ-2019-49-4-1093
KEYWORDS: Non-archimedean representation theory, epsilon factor, 11R52, 11S37, 11S40
Brian Davis
Rocky Mountain J. Math. 49 (4), 1111-1122, (2019) DOI: 10.1216/RMJ-2019-49-4-1111
Gregory Dresden, Prakriti Panthi, Anukriti Shrestha, Jiahao Zhang
Rocky Mountain J. Math. 49 (4), 1123-1127, (2019) DOI: 10.1216/RMJ-2019-49-4-1123
KEYWORDS: Extended modular group, conjugacy class, finite subgroups, 11F06, 20E45
Mahsa Fatehi
Rocky Mountain J. Math. 49 (4), 1129-1142, (2019) DOI: 10.1216/RMJ-2019-49-4-1129
KEYWORDS: Hardy space, weighted Bergman spaces, Weighted composition operator, hyponormal, essentially hyponormal, 47B33, 47B20
Abhijeet Ghanwat, Suhas Pandit, Selvakumar A
Rocky Mountain J. Math. 49 (4), 1143-1168, (2019) DOI: 10.1216/RMJ-2019-49-4-1143
KEYWORDS: embeddings, open books, 57R40
Liu-Tao Guo, Hong-Min Suo, Chang-Mu Chu, Chun-Yu Lei
Rocky Mountain J. Math. 49 (4), 1169-1189, (2019) DOI: 10.1216/RMJ-2019-49-4-1169
KEYWORDS: $(p,q)$-Laplace equation, Critical exponents, singular nonlinearity, 34D15, 35B33, 35J20
Onur Alp Ilhan, Shakirbay G. Kasimov, Umrbek S. Madraximov, Haci M. Baskonus
Rocky Mountain J. Math. 49 (4), 1191-1206, (2019) DOI: 10.1216/RMJ-2019-49-4-1191
KEYWORDS: Sturm-Liouville operators, mixed problem, non-local boundary conditions, 35M12, 46B25, 46E39
Uha Isnaini
Rocky Mountain J. Math. 49 (4), 1207-1221, (2019) DOI: 10.1216/RMJ-2019-49-4-1207
KEYWORDS: partitions, overpartitions, congruences, 11P83, 05A17
Jung Wook Lim, Dong Yeol Oh
Rocky Mountain J. Math. 49 (4), 1223-1236, (2019) DOI: 10.1216/RMJ-2019-49-4-1223
KEYWORDS: Generalized power series rings, ring extensions, ascending chain condition on principal ideals, 13A02, 13A15, 13E99, 13G05
A. Khastan, H. Azadi
Rocky Mountain J. Math. 49 (4), 1237-1257, (2019) DOI: 10.1216/RMJ-2019-49-4-1237
KEYWORDS: Discrete fractional calculus, discrete Laplace transform, discrete Mittag-Leffler function, Fractional initial value problem, 39A12, 34A25, 26A33
Slawomir Klimek, Sumedha Rathnayake, Kaoru Sakai
Rocky Mountain J. Math. 49 (4), 1259-1291, (2019) DOI: 10.1216/RMJ-2019-49-4-1259
KEYWORDS: spectral triple, nonarchimedean local fields, 58B34, 46L89
Christopher Pinner
Rocky Mountain J. Math. 49 (4), 1293-1305, (2019) DOI: 10.1216/RMJ-2019-49-4-1293
KEYWORDS: group determinant, Symmetric group, Lind-Lehmer constant, Mahler measure, 11R06, 15B36, 11B83, 11C08, 11C20, 11G50, 11R09, 11T22, 43A40
Joseph L. Shomberg
Rocky Mountain J. Math. 49 (4), 1307-1334, (2019) DOI: 10.1216/RMJ-2019-49-4-1307
KEYWORDS: nonlocal diffusion, semilinear strongly damped wave equation, global well-posedness, uniqueness, weak solutions, Mild solutions, regularity, $C^0$ potential., 35L71, 35L20, 35Q74, 74H40.
Viorel Vâjâitu
Rocky Mountain J. Math. 49 (4), 1335-1354, (2019) DOI: 10.1216/RMJ-2019-49-4-1335
KEYWORDS: Grauert's line bundle convexity, holomorphic reduction, $q$-convex function, (weakly) $q$-concave line bundle, 32F10, 32E05, 32E99
D. Vivek, E.M. Elsayed, K. Kanagarajan
Rocky Mountain J. Math. 49 (4), 1355-1370, (2019) DOI: 10.1216/RMJ-2019-49-4-1355
KEYWORDS: partial differential equation, $\psi $-fractional derivative, existence, Ulam stability, 26A33, 34K14, 34K40
Lixia Wang
Rocky Mountain J. Math. 49 (4), 1371-1390, (2019) DOI: 10.1216/RMJ-2019-49-4-1371
KEYWORDS: Hardy-Sobolev-Maz'ya equation, sign-changing solutions, Critical growth, 35J20, 35J60
Guangjun Zhu, Li Xu, Hong Wang, Zhongming Tang
Rocky Mountain J. Math. 49 (4), 1391-1406, (2019) DOI: 10.1216/RMJ-2019-49-4-1391
KEYWORDS: projective dimension, regularity, weighted rooted forest, weighted oriented cycle, Edge ideal, 13C10, 13D02, 05E40, 05C20‎, 05C22
Back to Top